# SDR UIEA2020072201595

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,308 hours, 16,658 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS FOR FWD CARGO BACKUP.  PERFORMED AUX TEMP CONTROLLER UNIT IAW FIM 21-61 FT 804, TESTED OK.
